# SDR DALA2018121207155

- Difficulty date: December 3, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 82,786 hours, 37,201 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire
- Condition: Detached
- Location: Lavatory Faucet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 680, L/P 5189820) ON SVC FOUND WHEN YOU TOUCH LAV K FAUCET AND DOOR YOU GET SHOCKED. RECONNECTED WIRES 8-MM1-004, 8-MM1-044, AND 6-RR1-050 TO GROUND STUD 6. RECONNECTED WIRE 8-MM1-012 TO GROUND STUD 7 PER ZODIAC CMM 25-40-40.
